Download this article
 Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Legendrian large cables and new phenomenon for nonuniformly thick knots

Andrew McCullough

Algebraic & Geometric Topology 23 (2023) 2561–2591
Abstract

We define the notion of a knot type having Legendrian large cables and show that having this property implies that the knot type is not uniformly thick. We then show that there exists an infinite family of ribbon knots that have Legendrian large cables. These knots fail to be uniformly thick in several ways not previously seen. We also give a general construction of ribbon knots, and show when they give similar such examples.

Keywords
Legendrian large cables, nonuniformly thick knots, cables and contact structures
Mathematical Subject Classification
Primary: 57K10, 57K33, 57R65
References
Publication
Received: 7 October 2020
Revised: 30 August 2021
Accepted: 16 October 2021
Published: 7 September 2023
Authors
Andrew McCullough
Powder Springs, GA
United States

Open Access made possible by participating institutions via Subscribe to Open.